Skip to main content

The rational cohomology ring of the moduli space of abelian 3-folds

Publication ,  Journal Article
Hain, R
Published in: Mathematical Research Letters
2002

Duke Scholars

Published In

Mathematical Research Letters

Publication Date

2002

Volume

9

Issue

4

Start / End Page

473 / 491

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Hain, R. (2002). The rational cohomology ring of the moduli space of abelian 3-folds. Mathematical Research Letters, 9(4), 473–491.
Hain, R. “The rational cohomology ring of the moduli space of abelian 3-folds.” Mathematical Research Letters 9, no. 4 (2002): 473–91.
Hain R. The rational cohomology ring of the moduli space of abelian 3-folds. Mathematical Research Letters. 2002;9(4):473–91.
Hain, R. “The rational cohomology ring of the moduli space of abelian 3-folds.” Mathematical Research Letters, vol. 9, no. 4, 2002, pp. 473–91.
Hain R. The rational cohomology ring of the moduli space of abelian 3-folds. Mathematical Research Letters. 2002;9(4):473–491.

Published In

Mathematical Research Letters

Publication Date

2002

Volume

9

Issue

4

Start / End Page

473 / 491

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics